Of course taking the initial 2 pill does just now was an adventure. When I took the gaze pads out a large amount of blood started pouring over my numb bottom lip making me look like a vampire who was a messy eater. That was kind of cool. On the other hand they shot me so full of novacane that I can't feel my tongue, bottom lip, or really any part of my face below my upper lip. This make swallowing pills a bit pesky.
The good part of said novacane overdoes is that I don't feel a darn thing except for a dull ache on the bottom left, which proved to be the peskiest tooth. I expect that will change as feeling returns to those regions. They sent me away with drugs, so I'm not too concerned.
Its a good thing I canceled the run. I'm unable to articulate anything at the moment due to near total lack of control over my tongue. Given the massive does I'm wondering if it would even wear off by run time.
I'd better go ice my face, lest I turn into vampire chipmunk. The shock of turning up at the get together of my players with blood oozing from around my fangs would be undermined if I also looked like I was storing nuts back there.